Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2016
Severe Thunderstorm Warning 50, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 15, 2016, 6:58 PM CDT for Calumet County, Manitowoc County, Wisconsin. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2016, 6:58 PM CDT (23:58 UTC)
- Expired
- Jun 15, 2016, 7:45 PM CDT
- In force
- 47 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Calumet County, WI, Manitowoc County, WI
The radar
The Green Bay radar (KGRB), 56 km from the middle of the area, began a volume at 00:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 2:13 PM CDT | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 12.0 hours before the alert went out and 54 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 511 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- -0.1
The text
As transmitted.
877
WUUS53 KGRB 152358
SVRGRB
WIC015-071-160045-
/O.NEW.KGRB.SV.W.0050.160615T2358Z-160616T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GREEN BAY WI
658 PM CDT WED JUN 15 2016
THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MANITOWOC COUNTY IN EAST CENTRAL WISCONSIN...
CALUMET COUNTY IN EAST CENTRAL WISCONSIN...
* UNTIL 745 PM CDT
* AT 656 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BRILLION...OR
15 MILES SOUTHEAST OF APPLETON...MOVING SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING...AND TREES.
* THIS SEVERE THUNDERSTORM WILL BE NEAR...
VALDERS AND ST. NAZIANZ AROUND 720 PM CDT.
MANITOWOC AROUND 730 PM CDT.
CLEVELAND AROUND 745 PM CDT.
OTHER LOCATIONS IMPACTED BY THIS SEVERE THUNDERSTORM INCLUDE CHILTON
BRILLION...GRIMMS... JERICHO...BRANCH...HARRISON...ST NAZIANZ...
FOREST JUNCTION... CLARKS MILLS... NEWTON...CLOVER AND SPRING VALLEY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.
LAT...LON 4392 8816 4394 8816 4394 8826 4396 8837
4424 8825 4424 8800 4409 8757 4407 8760
4391 8768 4389 8770 4389 8804
TIME...MOT...LOC 2356Z 296DEG 48KT 4415 8813
HAIL...1.00IN
WIND...60MPH
$$
ECKBERG3 follow-up statements
620
WWUS53 KGRB 160014
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
714 PM CDT WED JUN 15 2016
WIC015-071-160045-
/O.CON.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-CALUMET WI-
714 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR MANITOWOC AND SOUTHEASTERN CALUMET COUNTIES...
AT 714 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM 7 MILES NORTHEAST OF VALDERS TO NEAR ELKHART LAKE...
MOVING SOUTHEAST AT 30 MPH.
HAZARD...60 MPH WIND GUSTS AND PENNY SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
MANITOWOC AROUND 730 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
GRIMMS...BRANCH...ST NAZIANZ...CLARKS MILLS...NEWTON...CLOVER...SPRING
VALLEY...NEWTONBERG...KIEL AND MAPLE GROVE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.
LAT...LON 4392 8816 4403 8817 4424 8800 4409 8757
4407 8760 4391 8768 4389 8770 4389 8805
TIME...MOT...LOC 0014Z 304DEG 26KT 4416 8781 4388 8802
HAIL...0.75IN
WIND...60MPH
$$
ECKBERG742
WWUS53 KGRB 160026
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
726 PM CDT WED JUN 15 2016
WIC015-160035-
/O.CAN.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
CALUMET WI-
726 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CALUMET COUNTY IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAVE MOVED OUT OF THE WARNED
AREA...THEREFORE THE WARNING HAS BEEN CANCELLED.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.
LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0025Z 296DEG 48KT 4410 8764 4382 8785
$$
WIC071-160045-
/O.CON.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-
726 PM CDT WED JUN 15 2016
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR SOUTHWESTERN MANITOWOC COUNTY...
AT 725 PM CDT...DOPPLER RADAR INDICATED A LINE OF SEVERE THUNDERSTORMS
LOCATED ALONG A LINE EXTENDING FROM MANITOWOC TO HOWARDS GROVE...MOVING
SOUTHEAST AT 35 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING...AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
SOUTHWESTERN MANITOWOC COUNTY...INCLUDING THE FOLLOWING LOCATIONS:
MILLHOME...OSMAN...ST NAZIANZ...STEINTHAL...CLARKS MILLS...NEWTON...CLOVER...
MADSEN...SPRING VALLEY AND NEWTONBERG.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THESE STORMS...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.
&&
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR EAST CENTRAL
WISCONSIN.
LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0025Z 296DEG 48KT 4410 8764 4382 8785
HAIL...<.75IN
WIND...60MPH
$$
ECKBERG515
WWUS53 KGRB 160042
SVSGRB
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
742 PM CDT WED JUN 15 2016
WIC071-160049-
/O.EXP.KGRB.SV.W.0050.000000T0000Z-160616T0045Z/
MANITOWOC WI-
742 PM CDT WED JUN 15 2016
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN MANITOWOC COUNTY
WILL EXPIRE AT 745 PM CDT...
THE STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED. THEREFORE THE
WARNING WILL BE ALLOWED TO EXPIRE. HOWEVER TORRENTIAL RAINFALL IS
STILL POSSIBLE WITH THESE THUNDERSTORMS ESPECIALLY OVER SOUTHEAST
MANITOWOC COUNTY.
LAT...LON 4396 8804 4404 8799 4414 8775 4409 8757
4407 8760 4389 8770 4389 8804
TIME...MOT...LOC 0039Z 296DEG 48KT 4410 8764 4382 8785
$$
EBWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:41 PM CDT, 17 minutes earlier.
Area forecast discussion, Jun 15, 6:41 PM CDT, 17 minutes before
Area Forecast Discussion National Weather Service Green Bay WI 641 PM CDT WED JUN 15 2016 Updated aviation portion for 00Z TAF issuance .SHORT TERM...Tonight Issued at 230 PM CDT Wed Jun 15 2016 Tornado watch #259 is in effect until 8 pm for much of central and northeast Wisconsin, generally south of a Kewaunee to Rhinelander line. Thunderstorms were rapidly developing across northwest and west-central Wisconsin. Some of the these storms will become strong or severe with damaging winds, large hail and possibly a tornado. The strongest storms will exit east-central and northeast Wisconsin by mid evening. Lingering showers and isolated storms will linger into the overnight hours. .LONG TERM...Thursday Through Wednesday Issued at 230 PM CDT Wed Jun 15 2016 Heading into the weekend, an upper level high pressure ridge will expand northeast over the Northern Midwest and bring a short respite from shower/thunderstorm activity. The ridge will flatten out over the weekend though, and may permit some enhancement of storm development by Saturday or Sunday. && .AVIATION...for 00Z TAF Issuance Issued at 637 PM CDT Wed Jun 15 2016 Line of storms will exit eastern WI around 02z-03z, with scattered showers lingering into the overnight hours. The main aviation concern will be the development of low ceilings over most of the forecast area this evening, with flight conditions deteriorating to ifr/lifr at the TAF sites. The low cigs will linger into early Thursday, with conditions improving to MVFR in the morning, then VFR by early afternoon. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....Eckberg LONG TERM......ML AVIATION.......Kieckbusch
Hazardous weather outlook, Jun 15, 11:53 AM CDT, 7 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 1153 AM CDT WED JUN 15 2016 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-161700- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE COUNTY-LINCOLN- LANGLADE-MENOMINEE-NORTHERN OCONTO COUNTY-DOOR-MARATHON-SHAWANO- WOOD-PORTAGE-WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO- CALUMET-MANITOWOC-SOUTHERN MARINETTE COUNTY- SOUTHERN OCONTO COUNTY- 1153 AM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE THIS AFTERNOON INTO EARLY THIS EVENING. THE GREATEST RISK OF SEVERE STORMS WILL BE TO THE SOUTH AND WEST OF A LINE FROM RHINELANDER TO MARINETTE TO STURGEON BAY BETWEEN 2 PM AND 9 PM. THE PRIMARY RISK WILL BE LARGE HAIL AND DAMAGING WIND GUSTS. AN ISOLATED TORNADO IS ALSO POSSIBLE. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE WEEKEND OR EARLY NEXT WEEK. ALTHOUGH THE LARGE SCALE ATMOSPHERIC PATTERN APPEARS TO BE FAVORABLE FOR STRONG OR SEVERE STORMS DURING THAT PERIOD...THE ACTUAL SEVERE RISK WILL DEPEND ON SMALLER SCALE DETAILS WHICH ARE ELUSIVE THIS FAR IN ADVANCE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS ANTICIPATED THIS AFTERNOON AND EARLY THIS EVENING. SPOTTERS ARE REQUESTED TO REPORT WIND GUSTS OVER 40 MPH OR WIND DAMAGE...HAIL A HALF INCH IN DIAMETER OR GREATER AND TORNADOES. LMZ521-522-541>543-161700- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 1153 AM CDT WED JUN 15 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...THIS AFTERNOON AND TONIGHT STRONG OR SEVERE THUNDERSTORMS ARE POSSIBLE LATE THIS AFTERNOON INTO MID EVENING THAT MAY POSE A SIGNIFICANT RISK FOR MARINERS. STRONG WIND GUSTS OVER 35 KNOTS ARE POSSIBLE ALONG WITH LARGE HAIL. FOG COULD REDUCE THE VISIBILITY SUFFICIENTLY TO POSE A HAZARD TO BOATERS AT TIMES THIS AFTERNOON INTO THIS EVENING...ESPECIALLY ON LAKE MICHIGAN. INCREASING NORTH TO NORTHEAST FLOW LATE TONIGHT COULD BE STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY NORTH TO NORTHEAST FLOW THURSDAY COULD BE STRONG ENOUGH TO POSE A HAZARD TO SMALL CRAFT. THERE WILL BE ANOTHER CHANCE FOR THUNDERSTORMS LATE IN THE WEEKEND OR EARLY NEXT WEEK. ECKBERG
In the hours before
Local storm report, Jun 15, 5:56 PM CDT, 1 hour 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
556 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0553 PM HAIL 2 N DALE 44.29N 88.68W
06/15/2016 M1.00 INCH OUTAGAMIE WI AMATEUR RADIO
&&Local storm report, Jun 15, 6:19 PM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
619 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0528 PM HAIL FREMONT 44.26N 88.86W
06/15/2016 M1.00 INCH WAUPACA WI PUBLIC
&&
SACSpecial weather statement, Jun 15, 6:23 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
623 PM CDT WED JUN 15 2016
WIZ031-038-039-049-050-074-160015-
SOUTHERN OCONTO COUNTY-MANITOWOC-BROWN-SHAWANO-OUTAGAMIE-CALUMET-
623 PM CDT WED JUN 15 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT WESTERN MANITOWOC...
BROWN...EASTERN SHAWANO...EASTERN OUTAGAMIE...SOUTHERN OCONTO AND
CALUMET COUNTIES...
AT 622 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GILLETT TO NEAR NAVARINO WILDLIFE
AREA TO NEAR BLACK CREEK. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...APPLETON...KAUKAUNA...LITTLE CHUTE...KIMBERLY...CHILTON...
PULASKI...BRILLION...GILLETT AND VALDERS.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN
WISCONSIN.
LAT...LON 4394 8832 4491 8843 4503 8814 4502 8797
4396 8786
TIME...MOT...LOC 2322Z 257DEG 33KT 4483 8830 4464 8847 4440 8853
ECKBERGSpecial weather statement, Jun 15, 6:25 PM CDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GREEN BAY WI
625 PM CDT WED JUN 15 2016
WIZ031-038>040-074-160015-
SOUTHERN OCONTO COUNTY-KEWAUNEE-BROWN-SHAWANO-OUTAGAMIE-
625 PM CDT WED JUN 15 2016
...A LINE OF STRONG THUNDERSTORMS WILL AFFECT BROWN...EASTERN
SHAWANO...CENTRAL OUTAGAMIE AND SOUTHERN OCONTO COUNTIES...
AT 624 PM CDT...RADAR INDICATED STRONG THUNDERSTORMS WERE LOCATED
ALONG A LINE EXTENDING FROM NEAR GILLETT TO NEAR NAVARINO WILDLIFE
AREA TO NEAR BLACK CREEK. MOVEMENT WAS EAST AT 40 MPH.
WINDS IN EXCESS OF 40 MPH ARE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
GREEN BAY...BAY SHORE PARK...OCONTO...PULASKI...BLACK CREEK...BELLEVUE
TOWN...ONEIDA...DE PERE...HOWARD AND ASHWAUBENON.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
CAUSE LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 800 PM CDT FOR NORTHEASTERN
WISCONSIN.
LAT...LON 4432 8861 4462 8854 4487 8831 4499 8776
4497 8776 4497 8766 4502 8762 4503 8754
4494 8759 4493 8771 4490 8777 4486 8777
4471 8792 4463 8793 4469 8780 4487 8765
4490 8756 4473 8772 4437 8779
TIME...MOT...LOC 2324Z 257DEG 33KT 4483 8828 4464 8845 4441 8851
ECKBERGLocal storm report, Jun 15, 6:48 PM CDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
648 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HEAVY RAIN 1 NE APPLETON 44.27N 88.39W
06/15/2016 M0.53 INCH OUTAGAMIE WI TRAINED SPOTTER
IN ONLY 15 MINUTES.
&&Local storm report, Jun 15, 6:53 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
653 PM CDT WED JUN 15 2016
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0651 PM HEAVY RAIN 4 NE RHINELANDER 45.67N 89.35W
06/15/2016 M3.04 INCH ONEIDA WI CO-OP OBSERVER
FROM THIS AFTERNOON THUNDERSTORMS.
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 14, 9:56 PM CDT | Special Weather Statement | GRB | Marathon, Wood | 79 min |
| Jun 15, 2:18 PM CDT | Special Weather Statement | GRB | Oneida | 27 min |
| Jun 15, 3:01 PM CDT | Special Weather Statement | GRB | Oneida | 29 min |
| Jun 15, 3:30 PM CDT | Special Weather Statement | GRB | Vilas | 30 min |
| Jun 15, 3:44 PM CDT | Severe Thunderstorm Warning | GRB | Wood | 46 min |
| Jun 15, 4:15 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 30 min |
| Jun 15, 4:18 PM CDT | Severe Thunderstorm Warning | GRB | Oneida | 42 min |
| Jun 15, 4:19 PM CDT | Severe Thunderstorm Warning | GRB | Lincoln | 41 min |
| Jun 15, 4:27 PM CDT | Severe Thunderstorm Warning | GRB | Portage, Wood | 33 min |
| Jun 15, 4:38 PM CDT | Tornado Warning | GRB | Marathon | 17 min |
| Jun 15, 5:04 PM CDT | Areal Flood Advisory | GRB | Oneida | 116 min |
| Jun 15, 5:07 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 38 min |
| Jun 15, 5:12 PM CDT | Severe Thunderstorm Warning | GRB | Forest, Oneida | 48 min |
| Jun 15, 5:25 PM CDT | Severe Thunderstorm Warning | GRB | Outagamie, Waupaca | 65 min |
| Jun 15, 5:27 PM CDT | Severe Thunderstorm Warning | GRB | Waushara | 11 min |
| Jun 15, 6:00 PM CDT | Severe Thunderstorm Warning | GRB | Winnebago | 45 min |
| Jun 15, 6:09 PM CDT | Areal Flood Advisory | GRB | Outagamie, Waupaca, Winnebago | 3 hr |
| Jun 15, 6:23 PM CDT | Special Weather Statement | GRB | Brown, Calumet, Oconto | 52 min |
| Jun 15, 6:25 PM CDT | Special Weather Statement | GRB | Brown, Outagamie | 50 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2016Every severe thunderstorm warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.